# SDR 96ZZZX5146

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60040
- System (JASC): 2613 · Overheat Detection
- Part: Overheat System
- Condition: Malfunction
- Location: Tail Cone Bleed
- Part time: 1,213 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR EXCESSIVE INSULATION MATERIAL LOOSE IN THE TAIL CONE, THE TAIL CONE BLEED AIR OVERHEAT WARNING WAS FOUND INOPERATIVE.  THE SYSTEM TESTED NORMAL IN THE COCKPIT, BUT WOULD NOT TRIGGER WHEN HEATED IAW THE MM.  INSTALLED GROUND STRAPS PER RECOMMENDED SB 60-26-2. SYSTEM OPERATED NORMALLY.  SUBMITTER STATES THIS BULLETIN NEEDS TO BE MANDATORY, OR AN AD.
